Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 63, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 25, 2010, 1:52 PM CDT for 14 counties in Florida. It took effect at Apr 26, 2010, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2010, 1:52 PM CDT (18:52 UTC)
- In effect from
- Apr 26, 2010, 1:00 PM CDT
- Expired
- Apr 26, 2010, 6:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 26 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 997 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 463 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 397 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
503 WWUS82 KTAE 251852 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 252 PM EDT SUN APR 25 2010 ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY FOR INLAND AREAS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... .DRIER AIRMASS WILL POUR INTO THE REGION TONIGHT AND MONDAY ON STRONG WESTERLY WINDS. DURATIONS OF LOW RH WILL BE AROUND 4 HOURS FOR INLAND FLORIDA LOCATIONS ON MONDAY. HOWEVER...WITH TRANSPORT WINDS GREATER THAN 25 KNOTS AND HIGH MIXING HEIGHTS...DISPERSION VALUES WILL BE WELL ABOVE 75. THIS NECESSITATES A RED FLAG WARNING FOR ALL OF THE INLAND FLORIDA ZONES. RH WILL BE MARGINAL FOR TUESDAY AFTERNOON AND WILL HOLD OFF ON ANY WATCHES FOR NOW. FLZ007>013-016>019-026>029-034-262300- /O.NEW.KTAE.FW.W.0063.100426T1800Z-100426T2300Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- 252 PM EDT SUN APR 25 2010 /152 PM CDT SUN APR 25 2010/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
757 WWUS82 KTAE 260914 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 514 AM EDT MON APR 26 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING DUE TO SHORT DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES AND STRONG WINDS... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING DUE TO ANTICIPATED SHORT DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES... .A WEAK COLD FRONT HAS BROUGHT SLIGHTLY DRIER CONDITIONS IN ITS WAKE. ELEVATED WEST WINDS WILL DEVELOP DURING THE MORNING HOURS AND MAY GUST UP TO 25 MPH AT TIMES BY AFTERNOON. DIURNAL MIXING COMBINED WITH THE GUSTY WINDS WILL RESULT IN HIGH DISPERSION INDICES. ALTHOUGH CRITICALLY LOW RELATIVE HUMIDITY VALUES ARE ONLY EXPECTED FOR A COUPLE OF HOURS THIS AFTERNOON FOR THE FLORIDA ZONES...THE HIGH DISPERSIONS WILL STILL ALLOW RED FLAG CONDITIONS TO BE MET OVER INLAND PORTIONS OF THE FLORIDA PANHANDLE AND FLORIDA BIG BEND. RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS NORTH OF THE FLORIDA BORDER. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY AFTERNOON ACROSS PORTIONS OF THE INLAND FLORIDA BIG BEND AND PANHANDLE DUE TO SHORT DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSIONS. FLZ011-013-016>019-026>029-034-262315- /O.NEW.KTAE.FW.A.0057.100427T1800Z-100427T2300Z/ /O.CON.KTAE.FW.W.0063.100426T1800Z-100426T2300Z/ JACKSON-CALHOUN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- 514 AM EDT MON APR 26 2010 /414 AM CDT MON APR 26 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING DUE TO SHORT DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES AND STRONG WINDS... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING DUE TO ANTICIPATED SHORT DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ007>010-012-262300- /O.CON.KTAE.FW.W.0063.100426T1800Z-100426T2300Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-INLAND BAY- 414 AM CDT MON APR 26 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING DUE TO SHORT DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES AND STRONG WINDS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 14-MROCZKA
486 WWUS82 KTAE 261946 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 346 PM EDT MON APR 26 2010 ...A RED FLAG WARNING REMAINS IN EFFECT THIS EVENING FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH DISPERSIONS... ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ TUESDAY FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO LOW RELATIVE HUMIDITY VALUES COUPLED WITH VERY HIGH DISPERSIONS... ...A FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON AND EVENING FOR THE ENTIRE REGION DUE TO LONG DURATIONS OF VERY LOW RELATIVE HUMIDITY VALUES... .RED FLAG CRITERIA WILL BE MET THIS AFTERNOON AND AGAIN TUESDAY AFTERNOON AS GOOD MIXING CONTINUES AND THE WINDS BECOME GUSTY. DISPERSIONS WILL BE VERY HIGH TUESDAY AFTERNOON...EASILY CLOSE TO OR ABOVE 100 IN THE FLORIDA PANHANDLE AND BIG BEND...AND RELATIVE HUMIDITY VALUES WILL ALSO BE BELOW 35 FOR SEVERAL HOURS. ON WEDNESDAY AND THURSDAY...AN AREA OF HIGH PRESSURE WILL SLIDE OVER FROM THE WEST...EVENTUALLY SETTLING IN OVER THE GULF OF MEXICO ON WEDNESDAY EVENING. RELATIVE HUMIDITY WILL DROP BELOW RED FLAG CRITERIA AGAIN FOR THE ENTIRE REGION ON THURSDAY...WHICH WARRANTS A FIRE WEATHER WATCH. FLZ011-013-016>019-026>029-034-270300- /O.UPG.KTAE.FW.A.0057.100427T1800Z-100427T2300Z/ /O.NEW.KTAE.FW.W.0064.100427T1800Z-100428T0000Z/ /O.NEW.KTAE.FW.A.0058.100428T1800Z-100429T0100Z/ /O.CON.KTAE.FW.W.0063.000000T0000Z-100426T2300Z/ JACKSON-CALHOUN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- 346 PM EDT MON APR 26 2010 /246 PM CDT MON APR 26 2010/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ TUESDAY... ...A FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ007>010-012-270300- /O.NEW.KTAE.FW.W.0064.100427T1800Z-100428T0000Z/ /O.NEW.KTAE.FW.A.0058.100428T1800Z-100429T0100Z/ /O.CON.KTAE.FW.W.0063.000000T0000Z-100426T2300Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-INLAND BAY- 246 PM CDT MON APR 26 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY... ...A FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ014-015-270300- /O.NEW.KTAE.FW.W.0064.100427T1800Z-100428T0000Z/ /O.NEW.KTAE.FW.A.0058.100428T1800Z-100429T0100Z/ INLAND GULF-INLAND FRANKLIN- 346 PM EDT MON APR 26 2010 /246 PM CDT MON APR 26 2010/ ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ TUESDAY... ...A FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ065>069-GAZ120>131-142>148-155>161-270300- /O.NEW.KTAE.FW.A.0058.100428T1900Z-100428T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 346 PM EDT MON APR 26 2010 /246 PM CDT MON APR 26 2010/ ...A FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ M BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 25, 1:52 PM CDT, 0 minutes earlier.
Area forecast discussion, Apr 25, 1:52 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
252 PM EDT SUN APR 25 2010
.SYNOPSIS...18 UTC SURFACE ANALYSIS/VISIBLE SATELLITE IMAGERY SHOWS
A LARGE CYCLONE ACROSS EASTERN ILLINOIS. SURFACE DATA SHOWS THIS LOW
IS ABOUT 986 MB. THE SURFACE COLD FRONT IS BEST DEFINED ALONG THE
TIGHTEST DEWPOINT GRADIENT ACROSS MIDDLE GEORGIA AND INTO THE
FLORIDA PANHANDLE. THE FRONT CAN ALSO BE ROUGHLY CORRELATED TO AN
AREA WHERE WINDS SHIFT FROM SSW TO WSW.
UPPER AIR DATA SHOWS THE 500 MB LOW RIGHT ON TOP OF ITS SURFACE
COUNTERPART. ANOTHER UPPER LOW IS LOCATED ACROSS THE HIGH PLAINS OF
NORTH DAKOTA. THIS LOW WILL BE DROPPING SOUTHEAST THROUGHOUT THE
FIRST PART OF THE WEEK AND REINFORCE THE OVERALL EAST COAST TROF. IT
WILL ALSO POTENTIALLY BRING A FEW SHOWERS TO THE REGION FOR TUESDAY.
&&
.SHORT TERM...(TODAY THRU TUESDAY).
AFTER SOME STRONG TO SEVERE STORMS AFFECTED THE REGION DURING THE
WEEKEND...A BRIEF RESPITE WILL BE IN STORE STARTING TONIGHT
AND INTO MONDAY. AS THE LARGE UPPER LOW MOVES ACROSS INDIANA/OHIO
TONIGHT THE PRESSURE GRADIENT ACROSS THE SOUTH WILL TIGHTEN AS AN
AREA OF HIGH PRESSURE DROPS INTO THE CENTRAL PLAINS. THIS WILL
RESULT IN STRONG NORTHWESTERLY WINDS ON MONDAY ACROSS THE REGION
EASILY IN THE 20 TO 25 MPH RANGE WITH HIGHER GUSTS. A WIND ADVISORY
MAY BE NEEDED FOR A PORTION OF THE FORECAST AREA TOMORROW...AND
FUTURE SHIFTS WILL EVALUATE THIS NEED.
THE AFOREMENTIONED DISTURBANCE ACROSS THE HIGH PLAINS WILL DROP
SOUTH ON TUESDAY INTO WESTERN TENNESSEE AND THEN PIVOT ACROSS THE
TENNESSEE RIVER VALLEY TOWARD THE EASTERN SEA BOARD. AS THIS WAVE
MOVES JUST TO THE NORTH OF THE REGION...ENOUGH LIFT WILL BE
GENERATED THAT MOSTLY CLOUDY SKIES AND SOME LIGHT SHOWERS ARE
EXPECTED FOR TUESDAY. THE LIFT WILL BE GREATEST ACROSS THE NORTHERN
HALF OF THE REGION CLOSER TO THE VORTICITY MAXIMUM. TEMPERATURES
WILL LIKELY BE HELD BACK ON TUESDAY TO THE MID 70S BECAUSE OF
INCREASED CLOUD COVER.
MUCH DRIER AIR WILL SURGE IN BEHIND THE DEPARTING TROF ON TUESDAY
NIGHT RESULTING IN A CLEAR AND COOL NIGHT WITH LOWS DROPPING INTO
THE 40S BY WEDNESDAY MORNING.
.LONG TERM...WEDNESDAY THROUGH SATURDAY.
A QUIET BEGINNING TO THE LONG TERM PERIOD IS EXPECTED WITH SURFACE
HIGH PRESSURE MOVING IN ACROSS THE SOUTHEAST GULF STATES. IN
FACT...MODELS INDICATE A FAIRLY MILD AND SUMMER-LIKE PATTERN WILL
MOVE IN PLACE WITH HIGHS NEARING THE 90 DEGREES TOWARD NEXT
WEEKEND. WITH RELATIVELY DRY AIR IN PLACE AND LIGHT NORTHWESTERLY
FLOW...LOWS WILL REMAIN BELOW CLIMO FOR THIS TIME OF YEAR IN THE LOW
TO MID 50S BUT WILL RISE TO THE LOWER 60S BY FRIDAY NIGHT. NO RAIN
IS EXPECTED THROUGH AT LEAST FRIDAY AS DRY CONTINENTAL FLOW PREVAILS
ACROSS THE REGION. BY FRIDAY NIGHT INTO SATURDAY...MODELS SHOW THE
HIGH BREAKING DOWN AND SLIDING TO THE EAST OVER THE ATLANTIC. THIS
WILL ALLOW WINDS TO SHIFT TO SOUTHERLY INCREASING BOTH MOISTURE AND
HIGH TEMPS BY THE END OF THE PERIOD. AS THE SURFACE HIGH SLIDES
EAST...MODELS INDICATE A PLUME OF MOISTURE ROUNDING ITS WESTERN
PERIPHERY. FOR THIS REASON...HAVE GONE WITH 20 TO 30 PERCENT POPS
FROM FRIDAY THROUGH THE END OF THE PERIOD. WHILE GFS/ECMWF SOLUTIONS
ARE SIMILAR...IT IS TOO EARLY TO TELL HOW MUCH RAIN MAY FALL OR IF
SHOWER ACTIVITY WILL REMAIN MOSTLY SCATTERED IN NATURE. POPS MAY
NEED TO BE RAISED ONCE BETTER MODEL AGREEMENT IS REALIZED.
OVERALL...PLEASANT WEATHER IS EXPECTED WITH A WARM UP TOWARD THE END
OF NEXT WEEK.
&&
.AVIATION...BACK EDGE OF CLOUDS IS CURRENTLY ALONG A LINE FROM NEAR
KVLD TO JUST SOUTHEAST OF KTLH. THIS EDGE WILL CONTINUE TO PUSH
SLOWLY SOUTHEAST THROUGH THE REMAINDER OF THE AFTERNOON WITH VFR
CONDITIONS PREVAILING. WITH SOME LINGERING LOW LEVEL MOISTURE
OVERNIGHT...MAY SEE SOME MVFR VSBY AT INLAND LOCATIONS BY MORNING.
OTHERWISE...VFR CONDITIONS WILL PREVAIL MONDAY WITH THE MAIN ISSUE
BEING STRONG WESTERLY WINDS.
&&
.MARINE...CONDITIONS OVER THE MARINE AREA WILL BRIEFLY QUIET THIS
AFTERNOON AND EVENING IN THE WAKE OF THE COLD FRONT. THE GRADIENT
WILL TIGHTEN ON MONDAY MORNING AS AN AREA OF HIGH PRESSURE SLIDES
DOWN INTO THE CENTRAL PLAINS. SCA CRITERIA APPEARS LIKELY STARTING
MONDAY AFTERNOON AND CONTINUING INTO THE OVERNIGHT HOURS. FOR
NOW...WILL HOLD OFF ON STARTING ANY ADVISORIES OVER THE WATERS...BUT
WILL RUN CAUTIONARY CRITERIA FOR LATE TONIGHT. WINDS AND SEAS WILL
FINALLY RELAX BY TUESDAY AFTERNOON AS THE HIGH PRESSURE CENTER MOVES
OVER THE MARINE AREA.
&&
.FIRE WEATHER...DRIER AIRMASS WILL POUR INTO THE REGION TONIGHT AND
MONDAY ON STRONG WESTERLY WINDS. DURATIONS OF LOW RH WILL BE AROUND
4 HOURS FOR INLAND FLORIDA LOCATIONS. HOWEVER...WITH TRANSPORT WINDS
GREATER THAN 25 KNOTS AND HIGH MIXING HEIGHTS...DISPERSION VALUES
WILL BE WELL ABOVE 75. THIS NECESSITATES A RED FLAG WARNING FOR ALL
OF THE INLAND FLORIDA ZONES. RH WILL BE MARGINAL FOR TUESDAY
AFTERNOON AND WILL HOLD OFF ON ANY WATCHES FOR NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 61 85 54 76 47 / 05 0 0 20 05
PANAMA CITY 65 79 60 73 53 / 05 0 05 20 05
DOTHAN 60 82 53 73 47 / 05 0 05 20 05
ALBANY 61 82 54 73 47 / 05 0 05 20 05
VALDOSTA 61 84 53 76 47 / 10 0 0 20 05
CROSS CITY 63 83 55 79 50 / 10 0 0 20 05
APALACHICOLA 65 79 58 75 54 / 05 0 0 20 05
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT
/6 PM CDT/ MONDAY FOR THE FOLLOWING ZONES:
CALHOUN...CENTRAL WALTON...GADSDEN...HOLMES...
INLAND BAY...INLAND DIXIE...INLAND JEFFERSON...INLAND
TAYLOR...INLAND WAKULLA...INLAND WALTON...JACKSON...
LAFAYETTE...LEON...LIBERTY...MADISON...WASHINGTON.
GM...NONE.
LONG TERM...AUSTIN
AVIATION/FIRE WEATHER...CAMP
REST OF DISCUSSION...GODSEYHazardous weather outlook, Apr 25, 2:40 AM CDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 340 AM EDT SUN APR 25 2010 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-260745- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 340 AM EDT SUN APR 25 2010 /240 AM CDT SUN APR 25 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. ...TORNADO WATCH 101 IN EFFECT UNTIL 7 AM EDT SUNDAY FOR SE ALA ...SW GA...S/CNTRL GA...THE FL PANHANDLE AND THE WESTERNMOST FL BIG BEND... .DAY ONE...TODAY AND TONIGHT THE THREAT OF SEVERE WEATHER WILL CONTINUE INTO THE MORNING HOURS WITH STRAIGHT LINE DAMAGING WINDS THE GREATEST THREAT...ALTHOUGH A TORNADO CAN NOT BE DISCOUNTED. THE FOCUS OF THIS SEVERE WEATHER REMAINS OVER SE ALA...ADJACENT SW GA AND THE FLORIDA PANHANDLE. AN UPPER LEVEL TROUGH AND LOW WILL MOVE ACROSS THE MID SOUTH OVERNIGHT DRAGGING A COLD FRONT SOUTHEAST. THIS FRONT WILL MOVE ACROSS THE LOCAL AREA TODAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THIS FRONT AND SOME WILL HAVE THE POTENTIAL TO BECOME SEVERE THROUGH THIS MORNING. SEE MIAAFDTAE (FORECAST DISCUSSION) FOR MORE DETAILS. PRECIPITATION WILL END FROM WEST TO WEAST LATER TODAY. WINDS AND SEAS HAVE INCREASED TO ADVISORY LEVELS OVER MOST OF THE THE COASTAL WATERS AND WILL REMAIN SO INTO THIS AFTERNOON. DUE TO THE HIGH SURF...THE RIP CURRENT RISK ALONG THE COASTS OF THE FLORIDA PANHANDLE AND WESTERN BIG BEND REMAINS AT A HIGH RISK TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURFAY... THE REMAINDER OF THE FORECAST PERIOD IS SHAPING UP TO BE GENERALLY QUIET AND SEASONABLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Special weather statement, Apr 25, 10:43 AM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1143 AM EDT SUN APR 25 2010 FLZ034-134-251630- COASTAL DIXIE-INLAND DIXIE- 1143 AM EDT SUN APR 25 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DIXIE COUNTY... * UNTIL 1230 PM EDT AT 1042 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTH OF STEINHATCHEE...MOVING EAST AT 55 MPH. THIS STORM WILL BE NEAR... 4 MILES SOUTH OF CROSS CITY BY 1205 PM EDT. PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 25-CAMP
Local storm report, Apr 25, 11:41 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1241 PM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM TSTM WND DMG 2 SSW OLD TOWN 29.57N 83.00W
04/25/2010 DIXIE FL LAW ENFORCEMENT
TREE LIMB REPORTED DOWN ON A POWERLINE ON 898TH STREET
OFF HIGHWAY 346A.
&&
GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:22 AM CDT | Areal Flood Advisory | TAE | Bay | 53 min |
| Apr 25, 3:29 AM CDT | Special Marine Warning | TAE | 61 min | |
| Apr 25, 4:28 AM CDT | Special Marine Warning | TAE | 47 min | |
| Apr 25, 8:47 AM CDT | Special Marine Warning | TAE | 43 min | |
| Apr 25, 10:00 AM CDT | Special Marine Warning | TAE | 60 min | |
| Apr 25, 11:05 AM CDT | Severe Thunderstorm Warning | TAE | Dixie | 25 min |
| Apr 25, 11:22 AM CDT | Special Marine Warning | TAE | 53 min | |
| Apr 25, 3:47 PM CDT | Special Marine Warning | TAE | 43 min |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.